# SDR SWAA2024061780801

- Difficulty date: April 29, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION.   REPLACED SUPPORT ANGLE LOCATED STA695 AND BL0 CENTER SECTION IAW SRM 51-10-02 ITEM 9 AND DWG 273A9112; SHEET 27. A.
